A Co-Fine Domination Principle for Harmonic Spaces.
Mathematische Zeitschrift, Tome 141 (1975), pp. 185-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__141_172165,
author = {Klaus Jannsen},
title = {A {Co-Fine} {Domination} {Principle} for {Harmonic} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {185--192},
year = {1975},
volume = {141},
zbl = {0283.31008},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__141_172165/}
}
Klaus Jannsen. A Co-Fine Domination Principle for Harmonic Spaces.. Mathematische Zeitschrift, Tome 141 (1975), pp. 185-192. http://geodesic.mathdoc.fr/item/MZ_1975__141_172165/